# SDR C2XA05SH113

- Difficulty date: September 20, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 1,238 hours, 9,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638401
- Condition: Cracked
- Location: Fr 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE LEFT OMEGA BEAM CRACKED AT SUPPORT ANGLE FRAME 28.  MAINTENANCE REPAIRED LEFT OMEGA BEAM AT SUPPORT ANGLE FRAME 18 IAW EC5320-01261.  THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
